Translator Disclaimer
September 1973 Cobordism of line bundles with a relation
V. Giambalvo
Author Affiliations +
Illinois J. Math. 17(3): 442-449 (September 1973). DOI: 10.1215/ijm/1256051610

Abstract

In this paper a cobordism theory for line bundles over oriented manifolds, with $w_{2}(\mathrm{Base})=w_{1}^{2}(\mathrm{bundle})$, is studied. The cobordism groups $\Lambda_{n}$ are computed. A homomorphism $$\Lambda_{n} \rightarrow \Omega_{n}^{S_{pin}}(Z_{2})$$ is given, and it is shown that this is a monomorphism mod torsion.

Citation

Download Citation

V. Giambalvo. "Cobordism of line bundles with a relation." Illinois J. Math. 17 (3) 442 - 449, September 1973. https://doi.org/10.1215/ijm/1256051610

Information

Published: September 1973
First available in Project Euclid: 20 October 2009

zbMATH: 0256.57013
MathSciNet: MR0321121
Digital Object Identifier: 10.1215/ijm/1256051610

Subjects:
Primary: 57D85

Rights: Copyright © 1973 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.17 • No. 3 • September 1973
Back to Top